Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 47, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Apr 4, 2007, 1:58 PM EDT for 7 counties in Florida. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 4, 2007, 1:58 PM EDT (17:58 UTC)
- Expired
- Apr 4, 2007, 7:00 PM EDT
- In force
- 5 hr
- Issued by
- NWS Tallahassee, FL
Counties Gadsden County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL
The radar
The Tallahassee radar (KTLH), 41 km from the middle of the area, began a volume at 17:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.0 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 437 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 625 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 041758 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 158 PM EDT WED APR 4 2007 ...A RED FLAG WARNING IS NOW IN EFFECT UNTIL 7 PM EDT THIS EVENING FOR PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND REGIONS DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...A FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY AFTERNOON AND EVENING FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND EASTERN PANHANDLE DUE TO LONG DURATIONS OF VERY LOW RELATIVE HUMIDITY... .DISCUSSION...THE GUST FRONT THAT PASSED THROUGH THE REGION EARLIER THIS MORNING HAS RESULTED IN MUCH DRIER THAN ANTICIPATED CONDITIONS AND NECESSITATING A SHORT TERM RED FLAG WARNING FOR PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND BIG BEND FOR THIS AFTERNOON. A COLD FRONT WILL PASS THROUGH THE REGION THIS EVENING RESULTING IN NORTHWEST WINDS AND USHERING IN MUCH COOLER AND DRIER AIR. RED FLAG CRITERIA ARE EXPECTED TO BE MET ACROSS THE ENTIRE FORECAST AREA ON THURSDAY. FLZ016>019-026>029-042300- /O.NEW.KTAE.FW.W.0047.070404T1800Z-070404T2300Z/ /O.CON.KTAE.FW.A.0041.070405T1600Z-070406T0000Z/ GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- 158 PM EDT WED APR 4 2007 ...RED FLAG WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ ALZ065>069-FLZ007-009>015-034-GAZ120>131-142>148-155>161-042300- /O.CON.KTAE.FW.A.0041.070405T1600Z-070406T0000Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-HOLMES-WASHINGTON- JACKSON-BAY-CALHOUN-GULF-FRANKLIN-DIXIE-QUITMAN-CLAY-RANDOLPH- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR- GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 158 PM EDT WED APR 4 2007 /1258 PM CDT WED APR 4 2007/ ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING DUE TO LONG DURATIONS VERY LOW RELATIVE HUMIDITY... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ MANNING
1 follow-up statement
000 WWUS82 KTAE 041918 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 318 PM EDT WED APR 4 2007 ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING FOR PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND REGIONS DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...A RED FLAG WARNING IS NOW IN EFFECT FOR THURSDAY AFTERNOON AND EVENING FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA...THE FLORIDA BIG BEND AND EASTERN PANHANDLE DUE TO LONG DURATIONS OF VERY LOW RELATIVE HUMIDITY... ...A FIRE WEATHER WATCH IS NOW IN EFFECT FOR FRIDAY AFTERNOON AND EVENING FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA...THE FLORIDA BIG BEND AND EASTERN PANHANDLE DUE TO LONG DURATIONS OF VERY LOW RELATIVE HUMIDITY... .DISCUSSION...THE GUST FRONT THAT PASSED THROUGH THE REGION EARLIER THIS MORNING HAS RESULTED IN MUCH DRIER THAN ANTICIPATED CONDITIONS AND HAS NECESSITATED A SHORT TERM RED FLAG WARNING FOR PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND BIG BEND FOR THIS AFTERNOON. A COLD FRONT WILL PASS THROUGH THE REGION THIS EVENING RESULTING IN NORTHWEST WINDS AND USHERING IN MUCH COOLER AND DRIER AIR. RED FLAG CRITERIA ARE EXPECTED TO BE MET ACROSS THE ENTIRE FORECAST AREA ON THURSDAY AND FRIDAY WITH CONCERNS EXTENDING INTO THE WEEKEND FOR MORE MARGINAL EVENTS. FLZ016>019-026>029-042300- /O.UPG.KTAE.FW.A.0041.070405T1600Z-070406T0000Z/ /O.NEW.KTAE.FW.W.0048.070405T1600Z-070406T0000Z/ /O.NEW.KTAE.FW.A.0042.070406T1600Z-070407T0000Z/ /O.CON.KTAE.FW.W.0047.000000T0000Z-070404T2300Z/ GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- 318 PM EDT WED APR 4 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 8 PM EDT THURSDAY DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING DUE TO POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ ALZ065>069-042300- /O.UPG.KTAE.FW.A.0041.070405T1600Z-070406T0000Z/ /O.NEW.KTAE.FW.W.0048.070405T1600Z-070406T0000Z/ /O.NEW.KTAE.FW.A.0042.070406T1600Z-070407T0000Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON- 218 PM CDT WED APR 4 2007 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CDT THURSDAY DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING DUE TO POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ GAZ120>131-142>148-155>161-042300- /O.UPG.KTAE.FW.A.0041.070405T1600Z-070406T0000Z/ /O.NEW.KTAE.FW.W.0048.070405T1600Z-070406T0000Z/ /O.NEW.KTAE.FW.A.0042.070406T1600Z-070407T0000Z/ QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER- TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK- BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 318 PM EDT WED APR 4 2007 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 8 PM EDT THURSDAY DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING DUE TO POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ007-009>015-034-042300- /O.UPG.KTAE.FW.A.0041.070405T1600Z-070406T0000Z/ /O.NEW.KTAE.FW.W.0048.070405T1600Z-070406T0000Z/ /O.NEW.KTAE.FW.A.0042.070406T1600Z-070407T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- DIXIE- 318 PM EDT WED APR 4 2007 /218 PM CDT WED APR 4 2007/ ...RED FLAG WARNING IN EFFECT FROM 12 PM EDT /11 AM CDT/ TO 8 PM EDT /7 PM CDT/ THURSDAY DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING DUE TO POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ MANNING
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Apr 4, 10:00 AM EDT, 3 hours 58 minutes earlier.
Area forecast discussion, Apr 4, 10:00 AM EDT, 3 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1000 AM EDT WED APR 4 2007
.DISCUSSION...CONVECTION THAT HAD ITS STARTS IN THE CENTRAL OHIO
VALLEY YESTERDAY MOVED THROUGH WESTERN PORTIONS OF THE REGION THIS
MORNING WITH THE GUST FRONT ASSOCIATED WITH THE LINE NOW OUT IN THE
GULF OF MEXICO. THE CONVECTION OUTRAN ITS SUPPORTING COLD POOL AND
HAS ACCORDINGLY WEAKENED SIGNIFICANTLY. THE 11 UTC SURFACE ANALYSIS
SHOWS THE SURFACE COLD FRONT WELL BACK TO THE WEST BEHIND THIS FIRST
BATCH OF CONVECTION ACROSS CENTRAL ALABAMA AND SOUTH CENTRAL
MISSISSIPPI. THIS COLD FRONT WILL CONTINUE TO MOVE TOWARD OUR REGION
TODAY AND COMBINE WITH SOME AFTERNOON HEATING TO SPARK SOME
SCATTERED SHOWERS AND THUNDERSTORMS.
CURRENT RADAR TRENDS ARE SHOWING SOME LIGHT SHOWERS CONTINUING IN
OUR WRN GA AND AL ZONES. THIS ACTIVITY WILL CONTINUE TO DRIFT
EASTWARD. THE CONTINUED PRESENCE OF THESE SHOWERS WILL LIKELY DETER
THE FORMATION OF ANY SIGNIFICANT THUNDERSTORMS THIS AFTERNOON AS
DESTABILIZATION WILL BE HARD TO COME BY. HOWEVER...IN OUR FLORIDA
ZONES AND GENERALLY ALONG AND WEST OF 1-75 IN GA WHERE MORE HEATING
WILL TAKE PLACE...WE COULD SEE SOME SCATTERED THUNDERSTORMS FIRE.
THE 12 UTC SOUNDING AT TALLAHASSEE MODIFIED TO 82/61 WOULD YIELD
AROUND A 1000 J/KG OF SBCAPE. WILL CONTINUE THE FORECAST OF
THUNDERSTORMS. THE THREAT FOR SEVERE WEATHER IS REMOTE...BUT THE
MAIN THREAT WOULD BE SMALL HAIL AND GUSTY WINDS.
WILL RESTRUCTURE THE CURRENT ZFP TO REORGANIZE THE POPS AND ISSUE
NEW GRIDDED FORECASTS. HAVE A GREAT DAY
&&
.AVIATION...THE GUST FRONT ASSOCIATED WITH EARLIER STRONG CONVECTION
TO THE N OF THE TERMINALS HAS NOW PASSED S OF BOTH VLD AND TLH. THIS
WILL RESULT IN A TEMPORARY WIND SHIFT TO THE N WITH GUSTS TO AROUND
20 KT. CONVECTION HAS WEAKENED TO WDLY SCATTERED SHOWERS ALONG THIS
BOUNDARY. THE COLD FRONT ITSELF WILL CROSS THE AREA FROM NW TO SE
THIS AFTERNOON AND EVENING, REACHING DH AROUND 18Z AND VLD AND TLH
AROUND 01Z. IT IS POSSIBLE THAT CONVECTION WILL REFIRE AHEAD OF THE
FRONT. THIS WAS HANDLED WITH TEMPO GROUPS FOR SHOWERS AND VCNTY TS.
A BRIEF PERIOD OF MVFR VSBY AND CIG WILL BE POSSIBLE IN ANY TS.
AFTER THE FRONT PASSES, VFR CONDITIONS WILL PREVAIL FOR THE
REMAINDER OF THE FORECAST.
&&
.MARINE...WITH THE GUST FRONT MOVING THROUGH THE MARINE AREA
NOW...WINDS WILL SHIFT AROUND TO NW AND BE BRIEFLY GUSTY TO AROUND
20 KTS. ONCE THIS BOUNDARY SHIFTS SOUTH OF THE MARINE AREA...WINDS
SHOULD TURN BACK AROUND TO THE SOUTHWEST AND BE LIGHT...UNTIL THE
COLD FRONT GETS HERE TONIGHT WHEN THE WINDS WILL SHIFT BACK TO
NORTHWEST AND BEGIN TO INCREASE AGAIN.
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY
EVENING FOR THE FOLLOWING ZONES: COFFEE...DALE...GENEVA...
HENRY...HOUSTON.
GA...FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY
EVENING FOR THE FOLLOWING ZONES: BAKER...BEN HILL...
BERRIEN...BROOKS...CALHOUN...CLAY...COLQUITT...COOK...
DECATUR...DOUGHERTY...EARLY...GRADY...IRWIN...LANIER...
LEE...LOWNDES...MILLER...MITCHELL...QUITMAN...RANDOLPH...
SEMINOLE...TERRELL...THOMAS...TIFT...TURNER...WORTH.
FL...FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY
EVENING FOR THE FOLLOWING ZONES: BAY...CALHOUN...DIXIE...
FRANKLIN...GADSDEN...GULF...HOLMES...INLAND WALTON...
JACKSON...JEFFERSON...LAFAYETTE...LEON...LIBERTY...
MADISON...TAYLOR...WAKULLA...WASHINGTON.
GMZ...NONE.
&&
PUBLIC/MARINE...GODSEY
AVIATION...WOOLHazardous weather outlook, Apr 4, 5:47 AM EDT, 8 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 547 AM EDT WED APR 4 2007 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-051000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 547 AM EDT WED APR 4 2007 /447 AM CDT WED APR 4 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ALABAMA...FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT... SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE AREA TODAY AHEAD OF AN APPROACHING COLD FRONT. SOME OF THE STORMS THIS MORNING COULD BE STRONG WITH WIND GUSTS UP TO 45 MPH AND SMALL HAIL. THE SHOWERS AND STORMS WILL BE EXITING THE AREA TO THE SOUTH BY THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... MUCH COOLER AND DRIER AIR WILL MOVE INTO THE AREA THURSDAY BEHIND THE COLD FRONT. THE COOL AND DRY WEATHER IS EXPECTED TO CONTINUE THROUGH THE WEEKEND WITH THE NEXT CHANCE OF RAIN EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE. CAMP
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 7:12 AM EDT | Special Marine Warning | TAE | 72 min | |
| Apr 4, 3:18 PM EDT | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 37 hr |
| Apr 4, 3:18 PM EDT | Red Flag Warning | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 29 hr |
Nearby
Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.